My hubby was on zoloft for awhile and had the same issue and it didn't get any better after a couple of months so he stopped it. Maybe someone will come along that has an idea if on longer the issue will resolve.
I was on Paxil before and couldn't orgasm, so I took Wellbutrin along with it and it cleared the problem right up. To answer your question, though, no, sexual side effects usually don't go away with these meds, in my experience. I was on Prozac for eight years and had an extremely low sex drive the whole time.
i was on lexapro for about 2 months i was on androgel to bring up my testosrone to but i could not ejaculate and if i did it was very little .i think that it has to do mwith your seotion levels being to high.i am not on any thing at this time but i dont think that lexapro was helping me good luck 421
Yes, that's a dreadful side effect of it. I have a wonderfuly gorgeous girlfriend who is very good at what she "does", and I could never ejaculate and couldn't even get myself off. So, being 26 and not wanting to deal with that awful side effect, I switched to Wellbutrin, which is basically like Viagra. Works good for me.